Alert archive / Kentucky / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 170, NWS Louisville, KY

June 15, 2016Bullitt County, Hardin County, Meade County, Kentucky

NWS Louisville, KY issued this severe thunderstorm warning at Jun 15, 2016, 4:12 PM EDT for Bullitt County, Hardin County, Meade County, Kentucky. It was in force for 33 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 15, 2016, 4:12 PM EDT (20:12 UTC)
Expired
Jun 15, 2016, 4:45 PM EDT
In force
33 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Bullitt County, KY, Hardin County, KY, Meade County, KY

The radar

The Louisville radar (KLVX), 8 km from the middle of the area, began a volume at 20:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 15, 4:40 PM EDTTSTM WND DMG3 Wnw Shepherdsville, KYTREE DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 28 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 15, 1:39 PM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 8.2 hours before the alert went out and 211 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2016-06-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 307 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2016-06-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 59 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
307 J/kg
Mixed-layer CIN
-44 J/kg
Mixed-layer LCL
664 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
59 m²/s²
0-3 km storm-relative helicity
91 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

297 
WUUS53 KLMK 152012
SVRLMK
KYC029-093-163-152045-
/O.NEW.KLMK.SV.W.0170.160615T2012Z-160615T2045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
412 PM EDT WED JUN 15 2016

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN MEADE COUNTY IN CENTRAL KENTUCKY...
  NORTHEASTERN HARDIN COUNTY IN CENTRAL KENTUCKY...
  BULLITT COUNTY IN CENTRAL KENTUCKY...

* UNTIL 445 PM EDT

* AT 412 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES SOUTHWEST
  OF SHEPHERDSVILLE...MOVING SOUTHEAST AT 25 MPH.

  HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  SHEPHERDSVILLE...RADCLIFF...LEBANON JUNCTION...MULDRAUGH...WEST POINT...
  EVANS LANDING...CLERMONT...BELMONT...SCUFFLETOWN AND BARDSTOWN
  JUNCTION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT...POST YOUR REPORT TO
THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE...OR TWEET YOUR
REPORT USING HASHTAG L...M...K...SPOTTER.

&&

LAT...LON 3800 8608 3797 8606 3796 8604 3799 8603
      3801 8597 3801 8595 3800 8593 3803 8590
      3802 8556 3787 8560 3787 8561 3786 8561
      3784 8564 3781 8570 3781 8574 3780 8574
      3786 8611 3802 8613
TIME...MOT...LOC 2012Z 302DEG 24KT 3790 8585 

HAIL...0.75IN
WIND...60MPH
 
$$

ZT
1 follow-up statement
020 
WWUS53 KLMK 152036
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
436 PM EDT WED JUN 15 2016

KYC029-093-163-152045-
/O.CON.KLMK.SV.W.0170.000000T0000Z-160615T2045Z/
MEADE KY-HARDIN KY-BULLITT KY-
436 PM EDT WED JUN 15 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT
FOR EAST CENTRAL MEADE...NORTHEASTERN HARDIN AND SOUTHWESTERN BULLITT
COUNTIES...

AT 436 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 11 MILES WEST OF
BARDSTOWN...MOVING SOUTHEAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
SHEPHERDSVILLE...RADCLIFF...LEBANON JUNCTION...MULDRAUGH...WEST POINT...
CUPIO...STITES...CLERMONT...BELMONT AND SCUFFLETOWN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT...POST YOUR REPORT TO
THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE...OR TWEET YOUR
REPORT USING HASHTAG L...M...K...SPOTTER.

&&

LAT...LON 3794 8601 3796 8601 3796 8604 3798 8600
      3801 8597 3801 8595 3800 8593 3803 8590
      3799 8569 3787 8560 3787 8561 3786 8561
      3784 8564 3781 8570 3781 8574 3780 8574
      3785 8598 3792 8603
TIME...MOT...LOC 2036Z 304DEG 27KT 3781 8569 

HAIL...0.75IN
WIND...60MPH
 
$$

ZT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 3:15 PM EDT, 57 minutes earlier.

Area forecast discussion, Jun 15, 3:15 PM EDT, 57 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
315 PM EDT WED JUN 15 2016

.SHORT TERM (Now through Thursday Night)...
Issued at 219 PM EDT Wed Jun 15 2016

Widespread storms late this afternoon and early this evening, some
possibly severe with torrential rain and gusty winds, will taper off
as the evening wears on, with little if any activity after midnight.
Patchy haze or fog may form around dawn Thursday, but given lack of
fog over the past few days will leave mention out of the grids. It
will be another muggy night with low temperatures around 70.

The upper low near Duluth this afternoon will dive southeast into
Ohio tomorrow, dragging its attendant trailing trof through the Ohio
Valley Thursday evening. A lack of deep moisture and weak mid level
lapse rates will keep thunderstorm coverage isolated. The best
chances will be over southern Kentucky and the Blue Grass from mid
afternoon into the evening hours.

High temperatures will be in the lower and middle 90s but with
afternoon dew points mixing down into the 60s heat index values
won't be too far off from the temperature. There will be a decent
west breeze around 10 to 15 mph, too.

Storms will taper off Thursday night, with lows dropping down into
the 60s.

.LONG TERM (Friday through Wednesday)...
Issued at 231 PM EDT Wed Jun 15 2016

Upper ridging blossoming from the Desert Southwest to the East Coast
will keep us dry and warm Friday through Monday night.

By Tuesday/Wednesday the ridge will get suppressed by an upper low
diving south out of eastern Canada while a surface cold front drops
in from the north. Will go ahead and keep thunderstorm chances in
the forecast for those two days.

&&

.AVIATION (18Z TAF Update)...
Issued at 108 PM EDT Wed Jun 15 2016

Multiple surface boundaries combined with the very warm and moist
air mass will result in scattered to numerous clusters of storms
across central Kentucky this afternoon through evening. The highest
chances of strong winds and torrential rainfall is at SDF and BWG,
though LEX certainly could see a line of storms by early evening.

Earlier IFR stratus has lifted and mixed out to MVFR levels and this
will continue to lift to VFR over the next couple of hours. Plan on
south to southwesterly winds around 10 kts.

After storms end tonight, attention turns to fog or stratus
potential. Guidance hints that LEX and BWG may have better chances,
similar to this morning. This could be fuel alternate MVFR or even
IFR by sunrise Thursday.

&&

.LMK Watches/Warnings/Advisories...
KY...NONE.
IN...NONE.
&&

Short Term........13
Long Term.........13
Aviation..........ZT
Hazardous weather outlook, Jun 15, 3:12 PM EDT, 1 hour before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
312 PM EDT WED JUN 15 2016

INZ076>079-083-084-089>092-KYZ023>035-038>040-045>047-053>055-
061>067-070>078-081-082-161915-
ORANGE-WASHINGTON-SCOTT-JEFFERSON-DUBOIS-CRAWFORD-PERRY-HARRISON-
FLOYD-CLARK-HANCOCK-BRECKINRIDGE-MEADE-OHIO-GRAYSON-HARDIN-BULLITT-
OLDHAM-TRIMBLE-HENRY-SHELBY-FRANKLIN-SPENCER-ANDERSON-WOODFORD-
NELSON-MERCER-LARUE-MARION-BOYLE-BUTLER-EDMONSON-HART-GREEN-TAYLOR-
CASEY-LINCOLN-LOGAN-WARREN-SIMPSON-ALLEN-BARREN-MONROE-METCALFE-
ADAIR-RUSSELL-CUMBERLAND-CLINTON-
INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON...
JASPER...ENGLISH...TELL CITY...CORYDON...NEW ALBANY...
JEFFERSONVILLE...LEWISPORT...HAWESVILLE...HARDINSBURG...
BRANDENBURG...HARTFORD...LEITCHFIELD...ELIZABETHTOWN...
SHEPHERDSVILLE...LOUISVILLE...LA GRANGE...BEDFORD...MILTON...
NEW CASTLE...SHELBYVILLE...FRANKFORT...TAYLORSVILLE...LAWRENCEBURG...
VERSAILLES...BARDSTOWN...SPRINGFIELD...HARRODSBURG...HODGENVILLE...
LEBANON...DANVILLE...MORGANTOWN...BROWNSVILLE...HORSE CAVE...
GREENSBURG...CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE...
BOWLING GREEN...FRANKLIN...PROVIDENCE...SCOTTSVILLE...GLASGOW...
TOMPKINSVILLE...EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...
ALBANY
312 PM EDT WED JUN 15 2016 /212 PM CDT WED JUN 15 2016/

...SEVERE THUNDERSTORM WATCH 258 IN EFFECT UNTIL 10 PM EDT /9 PM
CDT/ THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TONIGHT.

SCATTERED TO NUMEROUS THUNDERSTORMS WILL CONTINUE THIS EVENING...
ESPECIALLY ALONG AND WEST OF INTERSTATE 65. THE MAIN THREAT WILL
BE LOCAL FLOODING FROM TORRENTIAL RAIN...WITH GUSTY WINDS POSSIBLE
AS WELL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

ISOLATED STORMS ARE FORECAST LATE THURSDAY AFTERNOON AND
EVENING...MAINLY OVER THE BLUEGRASS AND LAKE CUMBERLAND REGIONS.
THESE STORMS MAY PRODUCE BRIEF HEAVY RAIN...GUSTY WINDS...AND
HAIL.

HEAT INDEX VALUES THURSDAY AFTERNOON WILL RANGE FROM THE MID 90S
TO AROUND 100.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE INVITED TO REPORT INSTANCES OF FLOODING OR SEVERE
WEATHER TONIGHT THROUGH TOMORROW.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE.

KYZ036-037-041>043-048-049-056-057-161915-
SCOTT-HARRISON-FAYETTE-BOURBON-NICHOLAS-JESSAMINE-CLARK-GARRARD-
MADISON-
INCLUDING THE CITIES OF...GEORGETOWN...CYNTHIANA...LEXINGTON...
PARIS...CARLISLE...NICHOLASVILLE...WINCHESTER...LANCASTER...RICHMOND
312 PM EDT WED JUN 15 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TONIGHT.

SCATTERED THUNDERSTORMS ARE POSSIBLE THIS EVENING WITH LIGHTNING
AND LOCALLY HEAVY RAIN THE MAIN THREATS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

ISOLATED STORMS ARE FORECAST LATE THURSDAY AFTERNOON AND
EVENING...MAINLY OVER THE BLUEGRASS AND LAKE CUMBERLAND REGIONS.
THESE STORMS MAY PRODUCE BRIEF HEAVY RAIN...GUSTY WINDS...AND
HAIL.

HEAT INDEX VALUES THURSDAY AFTERNOON RANGE FROM THE MID 90S TO
AROUND 100.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE INVITED TO REPORT INSTANCES OF FLOODING OR SEVERE
WEATHER TONIGHT THROUGH TOMORROW.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE.

13

In the hours before

Special weather statement, Jun 15, 3:11 PM EDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
211 PM CDT WED JUN 15 2016

KYZ026-061-151945-
BUTLER-OHIO-
211 PM CDT WED JUN 15 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN OHIO AND
SOUTHWESTERN BUTLER COUNTIES...

AT 210 PM CDT...A STRONG THUNDERSTORM WAS NEAR LIVERMORE...MOVING
SOUTHEAST AT 30 MPH.

WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
HARTFORD...BEAVER DAM...CENTERTOWN...MCHENRY...ROCKPORT...ROCHESTER...
QUALITY...HUNTSVILLE...WYSOX AND SOUTH HILL.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.

LAT...LON 3738 8709 3746 8710 3748 8713 3748 8711
      3761 8698 3702 8670 3707 8694 3709 8690
      3711 8689 3714 8693 3718 8692 3718 8689
      3722 8690 3727 8698 3732 8699 3737 8705
      3737 8707 3733 8711 3734 8714
TIME...MOT...LOC 1910Z 336DEG 47KT 3757 8715

JDG
Local storm report, Jun 15, 3:29 PM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
329 PM EDT WED JUN 15 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0310 PM     TSTM WND DMG     1 SSW HIGHVIEW          38.12N 85.64W
06/15/2016                   JEFFERSON          KY   NWS EMPLOYEE

            DOWNED TREE BLOCKING MANSLICK ROAD.

&&

RL
Local storm report, Jun 15, 3:37 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
337 PM EDT WED JUN 15 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     TSTM WND GST     2 NE BEDA               37.52N 86.93W
06/15/2016  E55 MPH          OHIO               KY   TRAINED SPOTTER

            .

&&

RL
Local storm report, Jun 15, 3:52 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
352 PM EDT WED JUN 15 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0343 PM     TSTM WND GST     3 E HARTFORD            37.45N 86.84W
06/15/2016  M53 MPH          OHIO               KY   MESONET

            .

&&

RL
Local storm report, Jun 15, 3:55 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
355 PM EDT WED JUN 15 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0339 PM     TSTM WND DMG     1 ENE DUNDEE            37.56N 86.77W
06/15/2016                   OHIO               KY   EMERGENCY MNGR

            SEVERAL TREES DOWN ON HIGHWAY 69 AND AT
            HOOPIE HILL ROAD.

&&

TT/RP
Special weather statement, Jun 15, 4:07 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
407 PM EDT WED JUN 15 2016

KYZ025-028-029-038-045-152045-
HARDIN-MEADE-SPENCER-NELSON-BULLITT-
407 PM EDT WED JUN 15 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN MEADE...
NORTHEASTERN HARDIN...WEST CENTRAL SPENCER...NORTHWESTERN NELSON AND
BULLITT COUNTIES...

AT 407 PM EDT...A STRONG THUNDERSTORM WAS NEAR ELIZABETHTOWN...MOVING
SOUTHEAST AT 25 MPH.

WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
ELIZABETHTOWN...BARDSTOWN...SHEPHERDSVILLE...BRANDENBURG...RADCLIFF...
MOUNT WASHINGTON...VINE GROVE...LEBANON JUNCTION...MULDRAUGH AND WEST
POINT.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 3798 8619 3799 8607 3797 8606 3796 8604
      3799 8603 3800 8601 3801 8595 3800 8593
      3801 8591 3807 8546 3769 8550 3770 8560
      3769 8563 3772 8565 3773 8568 3769 8571
      3770 8599
TIME...MOT...LOC 2007Z 334DEG 67KT 3774 8580

JDG

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 11:37 AM EDTSpecial Weather StatementLMKNicholas23 min
Jun 15, 1:47 PM EDTSpecial Weather StatementLMKJefferson43 min
Jun 15, 2:39 PM EDTSpecial Weather StatementLMKJefferson36 min
Jun 15, 3:11 PM EDTSpecial Weather StatementLMKOhio34 min
Jun 15, 3:18 PM EDTSevere Thunderstorm WarningLMKButler, Logan, Ohio42 min
Jun 15, 3:34 PM EDTSevere Thunderstorm WarningLMKButler, Ohio41 min
Jun 15, 3:51 PM EDTSevere Thunderstorm WarningLMKButler, Logan, Simpson, Warren54 min
Jun 15, 4:07 PM EDTSpecial Weather StatementLMKBullitt38 min
Jun 15, 4:13 PM EDTSevere Thunderstorm WarningLMKAllen, Barren, Butler, Edmonson, Warren47 min
Jun 15, 4:22 PM EDTAreal Flood AdvisoryLMKLogan113 min
Jun 15, 4:28 PM EDTSevere Thunderstorm WarningLMKBullitt, Hardin, Larue, Nelson32 min
Jun 15, 4:44 PM EDTSpecial Weather StatementLMKLogan, Simpson31 min
Jun 15, 4:50 PM EDTSevere Thunderstorm WarningLMKAllen, Logan, Simpson25 min
Jun 15, 4:57 PM EDTSpecial Weather StatementLMKLarue33 min
Jun 15, 5:15 PM EDTSpecial Weather StatementLMKAllen45 min
Jun 15, 5:52 PM EDTSpecial Weather StatementLMKCumberland, Metcalfe, Monroe23 min
Jun 15, 7:51 PM EDTSpecial Weather StatementLMKHenry39 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.